Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
EW4567 posted:
I was diagnosed with Parkinson's about 7 years ago; my only symptom is tremors. I am taking 3 25/100 pills of Sinemet a day. About 2 or 3 weeks ago I started taking 1/2 pill of .5 Azilect. I seems like it builds up over time and I now have upset stomach, shortness of breath and back pain. I skipped the pill this morning and tonight all the symptoms are gone. This is the third time I've tried to take this medication, as my neurologist seems to really want me to take it. Anybody else have these kind of problems with Azilect?
lovedogs1955 responded:
I have never taken Azilect, but it seems to be that you shouldn't be taking it if one pill does that to you. If your tremors were/are well controlled, what does your neuro hope that the addition of Azelect will do? Are there new issues?
worn1 responded:
I take Stalevo,Mirapex and Azilect with no problem. I was told to watch my intake of foods containing tyramine when I started taking azilect. Check with your neurologist again. You should not be having these side effects. Maybe the dose is too high, or foods with tyramine are causing the problems. Also talk to your pharmist and see what he has to say about the drug ie side affects and drug and food interactions.

There are none so blind as those that will not see
EW4567 replied to worn1's response:
Regarding my previous post, I did try calling my neurologist, be he was out of the office and the nurse didn't understand this either. I failed to mention that I also take Benadryl at night to sleep. After doing some research, I think the Benadryl might be interacting with increased dopamine causing the side effects. I'm going to give it a few days for the benadryl to be out of my system good and try my azilect again. I really need this because it helps control my tremors very well.
worn1 replied to EW4567's response:
Dr Stacy need your input
There are none so blind as those that will not see
Mark A Stacy, MD replied to worn1's response:
I think it is reasonable to hold the benedryl for 5 days and then try Azilect again. If the GI symptoms return, would not continue the drug. Azilect is a drug used for symptoms of wearing off, and it may be other agents will help just as well. They include Comtan, Amantadine or a dopamine agonist

Helpful Tips

What would you like to know?Expert
Over the last month the PD Exchange has addressed topics concerning diagnosis, medications, managing doctor's office visits, sleep ... More
Was this Helpful?
22 of 32 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Neurological Disorders Center